Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Gaussian quadrature of integrands involving the error function
HTML articles powered by AMS MathViewer

by J. P. Vigneron and Ph. Lambin PDF
Math. Comp. 35 (1980), 1299-1307 Request permission


Orthogonal polynomials corresponding to the weight function $1 - {\operatorname {erf}}(x)$ and defined on the positive real axis are constructed. Abscissas and weight factors for the associated Gaussian quadrature are then deduced (up to 12-point formulas). The stability of the algorithm used for this particular computation is discussed. An example is provided to test the efficiency of the new Gaussian rule.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65A05, 65D30
  • Retrieve articles in all journals with MSC: 65A05, 65D30
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1299-1307
  • MSC: Primary 65A05; Secondary 65D30
  • DOI:
  • MathSciNet review: 583507